Alert archive / Georgia / Special Weather Statements in 2019

Special Weather Statement, NWS Atlanta, GA

January 19, 2019Bleckley County, Pulaski County, Wilkinson County, Georgia

NWS Atlanta, GA issued this special weather statement at Jan 19, 2019, 9:16 PM EST for Bleckley County, Pulaski County, Wilkinson County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 19, 2019, 9:16 PM EST (02:16 UTC)
Expired
Jan 19, 2019, 10:00 PM EST
In force
44 min
Issued by
NWS Atlanta, GA
Wind
40

Counties Bleckley County, GA, Pulaski County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 27 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 2.3 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2019-01-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2019-01-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 216 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1672 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
216 m²/s²
0-3 km storm-relative helicity
374 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

798 
WWUS82 KFFC 200216
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
916 PM EST SAT JAN 19 2019
 
GAZ083>085-096-097-105-107-109-200300-
Wilkinson GA-Dooly GA-Johnson GA-Laurens GA-Bleckley GA-Dodge GA-
Twiggs GA-Pulaski GA-
916 PM EST SAT JAN 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...EASTERN
DOOLY...NORTHWESTERN JOHNSON...NORTHWESTERN LAURENS...BLECKLEY...
NORTHWESTERN DODGE...SOUTHEASTERN TWIGGS AND PULASKI COUNTIES UNTIL
1000 PM EST...

At 916 PM EST...a line of strong thunderstorms was along a line
extending from near Irwinton to near Allentown to near Mock
Springs...and moving east at 30 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dublin, Cochran, Hawkinsville, Irwinton, East Dublin, Chester,
Dexter, Dudley, Toomsboro, Danville, Montrose, Allentown, Dubois,
Empire, Mobley Crossing, Mock Springs, Roddy, Nicklesville, Baileys
Park and Rowland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3217 8367 3256 8332 3282 8319 3285 8299
      3284 8297 3282 8297 3280 8295 3276 8296
      3281 8280 3279 8277 3277 8277 3278 8274
      3255 8285 3214 8332
TIME...MOT...LOC 0216Z 271DEG 24KT 3277 8314 3256 8323 3219 8365 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jan 19, 6:50 PM EST, 2 hours 26 minutes earlier.

Area forecast discussion, Jan 19, 6:50 PM EST, 2 hours 26 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
650 PM EST Sat Jan 19 2019

.UPDATE...
For 00z TAFs/Aviation.

&&

.PREV DISCUSSION... /Issued 311 PM EST Sat Jan 19 2019/

SHORT TERM /Tonight through Sunday Night/...

Still not too much change in the short term forecast trends.
Deep/sharp upper trough sweeps through tonight into early Sunday.
Instability remains marginal but moderate dynamics and strong shear
continue the potential for damaging winds and even an isolated brief
tornado as the main line of convection moves through late this
afternoon and through the evening. Although chances for severe
weather remain highest across the southern and western portions of
the forecast area, some potential persists until the line is exiting
the forecast area late in the evening or early Sunday morning.
Rainfall totals between one and two inches are still expected along
and north of the I-85 corridor. This is not likely to result in
widespread flooding, but isolated flooding cannot be ruled out.

Still expecting some mixing with or change to snow in the isolated
to scattered showers across the far north early Sunday as the cold
air spills in behind the cold front. Any amounts would be expected
to remain light and the relatively warm, wet ground would further
limit the potential for anything but trace amounts of accumulations.

Wind speeds already starting to ramp up, but are expected to remain
generally below advisory levels in the warm sector ahead of the
system. However still seeing at least periods of wind speeds at or
above 20 mph with some gusts around 35 mph likely across the area
Sunday. A Wind Advisory will be in effect after midnight tonight
through the day Sunday.

20

LONG TERM /Monday through Saturday/...

No big changes were made to the long term. Deep troughing will
affect the forecast area much of the time. The next system is on
track for mid week...Wednesday into Thursday. Another wave
crossing the TN Valley after that may cause light snow across the
far north for Thursday night. Friday night is looking drier on
both GFS/ECMWF so have cut back pops for the far north Friday
night. Another deep low expected for the end of the
period...although with placement differences between models.
Previous discussion is included below.

41

&&

.AVIATION...
00Z Update...
Band of heavy showers w/ embedded thunder will continue moving
east and should clear all TAF sites by 03-04z. Seeing gusts
35-40kts around KCSG as the worst moved through so will maintain
higher wind gusts as heavier rain bands (and TS) move by. Abrupt
shift to the winds will occur btwn 05-07z across the area as cold
front pushes across. Precip ends but low MVFR clouds will likely
persist into the early morning hours. NW winds will increase,
gusting 20-30kts. Any MVFR cigs should erode by 16-18z.

//ATL Confidence...00Z Update...
Medium on ceilings this evening.
High all other elements.

DJN.83

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          38  44  25  44 /  90   0   0   0
Atlanta         33  39  25  42 / 100   5   0   0
Blairsville     27  32  17  39 / 100  20   0   0
Cartersville    32  39  23  41 / 100  10   0   0
Columbus        38  46  28  49 / 100   5   0   0
Gainesville     33  39  23  42 / 100   5   0   0
Macon           40  47  27  47 /  90   5   0   0
Rome            31  38  23  41 /  90   5   0   0
Peachtree City  35  42  25  45 / 100   5   0   0
Vidalia         44  50  31  47 /  80  20   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 1 AM to 7 PM EST Sunday for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Montgomery...
Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Peach...Pickens...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson...
Walker...Walton...Warren...Washington...Webster...Wheeler...
White...Whitfield...Wilcox...Wilkes...Wilkinson.

Tornado Watch until 10 PM EST this evening for the following
zones: Chattahoochee...Coweta...Fayette...Harris...Heard...
Marion...Meriwether...Muscogee...Pike...Schley...Spalding...
Stewart...Talbot...Taylor...Troup...Upson...Webster.

&&

SHORT TERM...DJN.83
LONG TERM....41
AVIATION...DJN.83
Hazardous weather outlook, Jan 19, 6:53 PM EST, 2 hours 23 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
653 PM EST Sat Jan 19 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201730-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
653 PM EST Sat Jan 19 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Showers and embedded thunderstorms will continue moving across north
and central Georgis this evening. Brief strong wind gusts along with
heavy rain and occasional cloud to ground lightning will be the
primary threats. A brief tornado cannot be ruled out, mainly between
Columbus and Macon, through 9 PM this evening.

Overnight, behind a strong cold front, gusty northwest winds 20 to
30 MPH will develop and continue into Sunday morning. Higher gusts
to 40 MPH will be possible, mainly over the mountains of north
Georgia. A Wind Advisory is in effect late tonight through Sunday.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Light snow showers are possible in parts of far north Georgia on
Sunday morning as cold air is ushered in behind the system. Little
to no accumulation is expected. Even a few flurries could be seen
as far south as the Atlanta metro area, but should not have an
impact. Conditions will be windy Sunday with gusts up to 30 mph
out of the northwest, making it feel even colder.

Monday morning could have wind chill values in the single digits
for the northern mountains, which could warrant an advisory in
future updates over the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Jan 19, 7:31 PM EST, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
731 PM EST SAT JAN 19 2019

GAZ080-091>093-103-200100-
Macon GA-Schley GA-Taylor GA-Marion GA-Webster GA-
731 PM EST SAT JAN 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MACON...SCHLEY...
SOUTHERN TAYLOR...SOUTHEASTERN MARION AND NORTHWESTERN WEBSTER
COUNTIES UNTIL 800 PM EST...

At 730 PM EST...a line of strong thunderstorms was along a line
extending from Charing to near Seminole...and moving northeast at 70
mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Buena Vista, Ellaville, Reynolds, Ideal, Putnam, Murrays Crossroads,
Rupert, La Crosse, Charing, Garden Valley, Draneville, Hicks,
Potterville, Tazewell, Doyle, Church Hill and Walls Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3212 8463 3248 8442 3256 8405 3255 8401
      3254 8401 3218 8422 3216 8434 3217 8443
      3215 8443
TIME...MOT...LOC 0030Z 238DEG 60KT 3246 8439 3212 8460

WIND...40MPH
Special weather statement, Jan 19, 7:41 PM EST, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
741 PM EST SAT JAN 19 2019

GAZ059>061-072-073-082-200115-
Putnam GA-Baldwin GA-Bibb GA-Hancock GA-Jones GA-Jasper GA-
741 PM EST SAT JAN 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR PUTNAM...WESTERN BALDWIN...
BIBB...NORTHWESTERN HANCOCK...JONES AND SOUTHEASTERN JASPER COUNTIES
UNTIL 815 PM EST...

At 741 PM EST...a line of strong thunderstorms was along a line
extending from near Monticello to near Round Oak to near Lizella...
and moving east at 60 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Milledgeville, Eatonton, Gray, Payne, Phoenix, Payne City,
Midway-Hardwick, Meriwether, Postell, Bradley, Wayside, Allenwood,
Mountain Springs, Griswoldville, Resseaus Crossroads, Round Oak,
Plant Harlee Branch, Wesleyan and Arkwright.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3291 8338 3274 8382 3277 8384 3293 8376
      3296 8371 3299 8372 3312 8366 3333 8363
      3345 8326 3342 8324 3340 8324 3340 8321
      3338 8322 3339 8319 3336 8316 3341 8310
      3327 8309
TIME...MOT...LOC 0041Z 250DEG 50KT 3330 8360 3315 8360 3277 8384

WIND...40MPH
Special weather statement, Jan 19, 8:05 PM EST, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
805 PM EST SAT JAN 19 2019

GAZ083-092>095-104-105-200145-
Macon GA-Schley GA-Peach GA-Dooly GA-Sumter GA-Houston GA-Twiggs GA-
805 PM EST SAT JAN 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR MACON...SOUTHEASTERN SCHLEY...
PEACH...WESTERN DOOLY...SUMTER...HOUSTON AND SOUTHWESTERN TWIGGS
COUNTIES UNTIL 845 PM EST...

At 805 PM EST...a line of strong thunderstorms was along a line
extending from Nakomis to near Bumphead to near Centerpoint...and
moving northeast at 55 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Americus, Perry, Fort Valley, Oglethorpe, Warner Robins, Centerville,
Byron, Unadilla, Montezuma, Marshallville, Byromville, Pinehurst,
Leslie, Andersonville, Lilly, De Soto, Dooling, Robins Air Force
Base, Desoto and Smithville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3196 8444 3213 8425 3259 8393 3268 8365
      3266 8360 3269 8361 3275 8337 3242 8351
      3191 8408 3191 8438
TIME...MOT...LOC 0105Z 247DEG 48KT 3253 8399 3217 8417 3195 8445

WIND...40MPH
Special weather statement, Jan 19, 8:10 PM EST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
810 PM EST SAT JAN 19 2019

GAZ060-061-200145-
Putnam GA-Hancock GA-
810 PM EST SAT JAN 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUTNAM AND HANCOCK
COUNTIES UNTIL 845 PM EST...

At 810 PM EST...National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from near
Rockville to near Oconee Springs Park to near Plant Harlee Branch...
and moving northeast at 45 mph.

  HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...the
           leading edge of this line of storms has also exhibited
           areas of localized rotation. A brief tornado could
           quickly form.

Some locations in the path of these storms include
Sparta, Springfield, Rockville, Shoulderbone, Oconee Springs Park and
Devereux.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3324 8294 3317 8320 3319 8328 3324 8327
      3333 8330 3339 8319 3336 8316 3347 8301
      3345 8299 3345 8295 3344 8294 3344 8290
      3339 8286
TIME...MOT...LOC 0110Z 246DEG 40KT 3332 8327 3324 8324 3317 8327

WIND...50MPH
Special weather statement, Jan 19, 8:42 PM EST, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
842 PM EST SAT JAN 19 2019

GAZ074-083-084-095-096-104-105-107-200215-
Wilkinson GA-Dooly GA-Washington GA-Sumter GA-Houston GA-Bleckley GA-
Twiggs GA-Pulaski GA-
842 PM EST SAT JAN 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON...DOOLY...SOUTHWESTERN
WASHINGTON...EASTERN SUMTER...SOUTHEASTERN HOUSTON...BLECKLEY...
SOUTHERN TWIGGS AND NORTHWESTERN PULASKI COUNTIES UNTIL 915 PM EST...

At 842 PM EST...a line of strong thunderstorms was along a line
extending from near McIntyre to near Methvins...and moving northeast
at 60 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Sandersville, Cochran, Hawkinsville, Vienna, Jeffersonville,
Irwinton, Unadilla, Tennille, McIntyre, Byromville, Toomsboro,
Pinehurst, Oconee, Danville, Lilly, Allentown, Deepstep, Marion,
Hayneville and Browndale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3203 8408 3299 8312 3295 8307 3299 8305
      3303 8307 3307 8304 3313 8268 3297 8277
      3265 8308 3258 8323 3253 8320 3203 8369
TIME...MOT...LOC 0142Z 245DEG 50KT 3292 8314 3207 8403

WIND...40MPH
Special weather statement, Jan 19, 9:16 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
916 PM EST SAT JAN 19 2019

GAZ083>085-096-097-105-107-109-200300-
Wilkinson GA-Dooly GA-Johnson GA-Laurens GA-Bleckley GA-Dodge GA-
Twiggs GA-Pulaski GA-
916 PM EST SAT JAN 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...EASTERN
DOOLY...NORTHWESTERN JOHNSON...NORTHWESTERN LAURENS...BLECKLEY...
NORTHWESTERN DODGE...SOUTHEASTERN TWIGGS AND PULASKI COUNTIES UNTIL
1000 PM EST...

At 916 PM EST...a line of strong thunderstorms was along a line
extending from near Irwinton to near Allentown to near Mock
Springs...and moving east at 30 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dublin, Cochran, Hawkinsville, Irwinton, East Dublin, Chester,
Dexter, Dudley, Toomsboro, Danville, Montrose, Allentown, Dubois,
Empire, Mobley Crossing, Mock Springs, Roddy, Nicklesville, Baileys
Park and Rowland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3217 8367 3256 8332 3282 8319 3285 8299
      3284 8297 3282 8297 3280 8295 3276 8296
      3281 8280 3279 8277 3277 8277 3278 8274
      3255 8285 3214 8332
TIME...MOT...LOC 0216Z 271DEG 24KT 3277 8314 3256 8323 3219 8365

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 7:13 PM ESTSpecial Weather StatementFFCMonroe32 min
Jan 19, 7:31 PM ESTSpecial Weather StatementFFCSchley29 min
Jan 19, 7:41 PM ESTSpecial Weather StatementFFCBibb, Jones, Putnam34 min
Jan 19, 7:55 PM ESTRiver Flood WarningFFCDade15 hr
Jan 19, 8:05 PM ESTSpecial Weather StatementFFCHouston, Macon, Peach, Sumter, Twiggs40 min
Jan 19, 8:10 PM ESTSpecial Weather StatementFFCHancock35 min
Jan 19, 8:42 PM ESTSpecial Weather StatementFFCBleckley, Dooly, Twiggs, Washington, Wilkinson33 min
Jan 19, 8:57 PM ESTRiver Flood WarningFFCForsyth, Fulton24 hr
Jan 19, 9:27 PM ESTRiver Flood WarningFFCGordon, Murray, Whitfield23 hr
Jan 19, 9:35 PM ESTSpecial Weather StatementFFCJefferson25 min
Jan 19, 10:00 PM ESTRiver Flood WarningFFCWhite9 hr
Jan 19, 10:22 PM ESTRiver Flood WarningFFCWhitfield57 hr
Jan 20, 4:27 AM ESTRiver Flood WarningFFCMurray8 hr
Jan 20, 4:35 AM ESTRiver Flood WarningFFCChattooga11 hr
Jan 20, 2:20 PM ESTWind Chill AdvisoryFFCFannin, Gilmer, Towns, Union20 hr
Jan 20, 3:28 PM ESTRiver Flood WarningFFCMurray, Whitfield17 hr

Nearby

Special Weather Statements in Georgia, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.